MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG MININAV SET PED.5 W.VENTRICULAR CATHETER; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG MININAV SET PED.5 W.VENTRICULAR CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV667T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On(b)(6)2026 miethke received the information about a complaint regarding a mininav from c.H.U.De toulouse.The hospital reported that the implanted valve showed drainage problems.The patient underwent a revision procedure on august 04, 2026.No patient complications were reported as a result of the revision procedure.The device is not available for examination.
 
Additional Manufacturer Narrative
Due to the limited information and the missing product investigation is restricted to traceability of manufacturing and quality control data.Based on the production records, a defect at the time of delivery of the mininav is excluded.The traceability indicates that the shunt was in perfect condition.Regarding similar complaints where we could examine the samples, it could be determine that the most frequent cause for a deterioration in the function of the product is deposits caused by natural substances in the cerebrospinal fluid, e.G.Protein, blood or tissue particles.These are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve if aggregated in the valve.A final clarification of the cause what has led to drainage problems is only possible by an examination.

Brand Name
MININAV SET PED.5 W.VENTRICULAR CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, brandenburg 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, brandenburg 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, brandenburg 14469
GM   14469
MDR Report Key50913373
Report Number3004721439-2026-00275
Device Sequence Number12104926
Product Code JXG
UDI-Device Identifier04041906133153
UDI-Public(01)04041906133153(11)251006(17)300612(10)20085662
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV667T
Device Catalogue NumberFV667T
Device Lot Number20085662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown